# SDR R61A2024092700440

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 35,498 hours, 26,765 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 2 LOSS IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FWD LOWER HYDRAULIC LINE ON RH MLG RELEASE ACTUATOR.
